# SDR AALA201907099004

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE BULKHEAD SUPPORT ANGLE ON LEFT HAND SIDE OF THE AFT FACE AT FR 46 IN THE AFT CARGO COMPARTMENT. REPLACED SUPPORT ANGLE PER SRM 51-42-11.
